# SDR SWAA2021092814390

- Difficulty date: September 2, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 53,178 hours, 31,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AROUND FASTENER HOLES BS 400+2,  RBL 24, WL 154.  REMOVED FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0.   REMOVED CORROSION. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.   LOCATED. AND DRILLED NEW FLOOR SIDEWALL SUPPORT IAW SRM 51-40-05-0G, SRM 51-40-08, AND DWG 143A7501REV-.
